ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Crouseilles, Nicolas and Lemou, Mohammed and Rao, Raghurama SV and Ruhi, Ankit and Sekhar, Muddu (2015) ASYMPTOTIC PRESERVING SCHEME FOR A KINETIC MODEL DESCRIBING IN COMPRESSIBLE FLUIDS. In: KINETIC AND RELATED MODELS, 9 (1). pp. 51-74.

This list was generated on Sat Oct 19 12:41:25 2019 IST.